MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MX-410445
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 08/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
 
Event or Problem Description
Healthcare professional reported left side exchange from textured to smooth breast implants due to the patient¿s concern with the product and cyst.Plaintiff representative reported "due to breast cancer history, and concerns about developing alcl, plaintiff underwent a removal of left textured breast implant, left breast reconstruction with right deep inferior epigastric perforator free flap.No complete capsulectomy was performed.Therefore, plaintiff still has a cancer-causing capsule in body and may require further surgery to remove the implant capsule.Plaintiff was implanted with biocell textured breast implants and suffered, or will suffer, painful removal procedures as well as any treatment, therapy, recovery, and expense associated with the removal of the biocell textured breast implants, the potential for the development of bia-alcl, and any condition or symptoms associated with bia-alcl or the prevention of that issue.Additionally, plaintiff suffered or will suffer debilitating physical pain and mental suffering, capsular contracture, was/will be required to undergo additional surgeries and other procedures, incurred substantial hospital, medical, nursing and pharmaceutical expenses there from; suffered emotional distress, anxiety, depression and disability; loss of earnings; and loss of quality of life, and all of these injuries are permanent and continuing.Plaintiff has not been diagnosed with bia-alcl." this record is for the left side.The device has been explanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key14793639
Report Number9617229-2022-10258
Device Sequence Number17367260
Product Code FTR
UDI-Device Identifier10888628003750
UDI-Public10888628003750
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2021
Device Model NumberMX-410445
Device Catalogue NumberMX-410445
Device Lot Number2923863
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2022
Initial Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale